# SDR SCNA20240702260

- Difficulty date: May 20, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8011A
- Make and model: Boeing 737-8
- Aircraft serial: 34030
- Aircraft time: 53,994 hours, 26,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT CATEGORY A REPAIR ON CENTER SECTION LOWER CHORD I/B FLANGE FROM STA 543.250" TO STA 565.250" RBL 40" I/A/W SUN COUNTRY A. ENGINEERING AUTHORIZATION 53-0204 REV. 00, AND SRM 57-10-13-2R-3 REPAIR 3 TABLE 201 FIGURE 201 AND 202. NOTE: ALSO REPLACED STRAP DOUBLER ASSY P/N 149A7244-4 DOCUMENTED ON TASK #1.
